On constructing expander families of G-graphs

Badaoui, M, Bretto, A, Ellison, D and Mourad, B 2018, 'On constructing expander families of G-graphs', Ars Mathematica Contemporanea, vol. 15, no. 2, pp. 425-440.

Document type: Journal Article
Collection: Journal Articles

Title On constructing expander families of G-graphs
Author(s) Badaoui, M
Bretto, A
Ellison, D
Mourad, B
Year 2018
Journal name Ars Mathematica Contemporanea
Volume number 15
Issue number 2
Start page 425
End page 440
Total pages 16
Publisher Society of Mathematicians, Physicists and Astronomers of Slovenia
Abstract Like Cayley graphs, G-graphs are graphs that are constructed from groups. A method for constructing expander families of G-graphs is presented and is used to construct new expander families of irregular graphs. This technique depends on a relation between some known expander families of Cayley graphs and certain expander families of G-graphs. Several other properties of expander families of G-graphs are presented.
Subject Pure Mathematics not elsewhere classified
Keyword(s) Abelian group
Cayley graph
Diameter of a graph
Expander family
DOI - identifier 10.26493/1855-3974.1537.97c
Copyright notice © 2018 Society of Mathematicians Physicists and Astronomers of Slovenia. All rights reserved.
ISSN 1855-3966
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 11 Abstract Views  -  Detailed Statistics
Created: Thu, 23 May 2019, 08:44:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us